On Morita Equivalence for Simple Generalized Weyl Algebras
Source: Algebras and Representation Theory, Volume 13, Number 5, October 2010 , pp. 589-605(17)
Abstract:We give a necessary condition for Morita equivalence of simple Generalized Weyl algebras of classical type. We propose a reformulation of Hodges’ result, which describes Morita equivalences in case the polynomial defining the Generalized Weyl algebra has degree 2, in terms of isomorphisms of quantum tori, inspired by similar considerations in noncommutative differential geometry. We study how far this link can be generalized for n ≥ 3.
Document Type: Research Article
Affiliations: 1: School of Mathematics and Maxwell Institute for Mathematical Sciences, University of Edinburgh, JCMB-Mayfield Road, Edinburgh, EH9 3JZ, UK, Email: firstname.lastname@example.org 2: Dto. de Matemática, Facultad de Cs. Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria Pab I, (1428), Buenos Aires, Argentina, Email: email@example.com
Publication date: 2010-10-01